# SDR ASAA2013102396226

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 10,953 hours, 3,315 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 14789
- Condition: Slow
- Location: A/C Bay
- Part time: 10,953 hours, 3,315 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR SWITCH ON, CONT CAB DOES NOT CHANGE TEMPERATURE WHEN KNOB ADJUSTED. WILL ONLY GO TO 20C IN MAX AUTO POSITION.  ACFT GROUNDED.  PERFORMED CABIN TEMP CONTROL AND INDICATION-OPS TEST IAW MM 21-61-00-700-807-002 CONTROL CABIN TEMP CONTROL VALVE OPERATES VERY SLOWLY.  LT PACK TEMP CONTROL VALVE OPERATES SLOWLY.  REMOVED LT PACK TEMP CONTROL VALVE IAW MM 21-51-10-00-801.  INSTALLED LT PACK CONTROL VALVE IAW MM 21-51-10-400-801. PERFORMED TEMP CONTROL VALVE INSTALLATION TEST IAW MM 21-51-10-860-006. PERFORMED CABIN TEMP CONTROL AND INDICATION OPS TEST IAW MM 21-61-00-700-807-002 (E) (6) TEST IS GOOD.  GROUND VERIFICATION TESTS PASSED.
